Last year i had infection in my legs and spent four days in the hospital. I was sent home while still feeling sick with thirteen doses of antibiotics per day for fourteen days. It was five different antibiotics and i do not know which ones at this time.
I recently heard that antibiotics can cause Arrhythmias a problem that i experienced a month after going home from the hospital.
If this is possible i would like to know where i can read more about it.
Please look into Postural Orthostatic Tachycardia Syndrome (POTS). It is a very unheard of nervous system disorder that prevents the body from being able to properly adjust to the pull of gravity. Therefore, symptoms arise, such as: rapid heart rate upon standing, low or high blood pressure, dizziness, fainting, fatigue, sweating, anxiety-like symptoms, headaches, shortness of breath, inability to exercise, digestion problems, etc. The symptoms are endless and vary person to person day to day. Very few doctors are familiar with this illness and often misdiagnose patients. This illness can be brought on by infections, viruses, trauma, etc.
Please feel free to contact me if you have any questions.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.